# SDR AJXA2025072100033

- Difficulty date: July 7, 2025
- Submitted: July 21, 2025
- Operation: Air carrier
- Aircraft: N736XJ
- Make and model: Cessna 750
- Aircraft serial: 7500290
- Aircraft time: 11,738 hours, 6,899 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Warning Message
- Condition: False Activation
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CLIMB EICAS AMBER CAS MESSAGE "CABIN ALTITUDE" ILLUMINATED. THE PRESSURIZATION SYSTEM WAS PLACED ON MEL AND FLOWN TO MAINTENANCE IN KOAK. ONCE IN MAINTENANCE THE PRESSURIZATION WAS TESTED AND THE DEFECT COULD NOT BE DUPLICATED. ALL COMPONENTS OF THE SYSTEM WERE FOUND TO BE OPERATING AS NORMAL. AIRCRAFT WAS RETURNED TO SERVICE.
